# SDR DHL2001724012

- Difficulty date: December 19, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR UNSAFE LIGHTS ILLUMINATED UPON RETRACTION.  RECYCLED GEAR.
